Pacific Journal of Mathematics

A multimove infinite game with linear payoff.

Leonard D. Berkovitz and Melvin Dresher

Article information

Pacific J. Math., Volume 10, Number 3 (1960), 743-765.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 90.00


Berkovitz, Leonard D.; Dresher, Melvin. A multimove infinite game with linear payoff. Pacific J. Math. 10 (1960), no. 3, 743--765.

Export citation


  • [1] Leonard D. Berkovitz and Mevin Dresher, A game theory analysis of tactical airwar, Operations Res. 7 (1959), 599-620.
  • [2] J. von Neumann, Zur Theorie der Gesellschaftsspiele, Mat. Annalen, Vol. 100 (1928), 295-320.
  • [3] J. Ville, Sur la theorie generate des jeux ou intervient habilite des joueurs, Traite du Calcul des Probabilites et de ses Applications, ed. by E. Borel and Collaborators, 2 No. 5, Gauthier-Villars and Co., Paris, (1938), 105-113.